# SDR CA990719023

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 25GA
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  CENTRAL MONITORING SYSTEM INDICATED SENSOR 25GA FAULT.  SENSOR REPLACED.
